# SDR 08FDEA04367

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB12613
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER L/E PANEL 516 DT HAS A CRACKED ANGLE.  REMOVED BROKEN STIFFENER IAW SRM 51-31-01.  FABRICATED NEW STIFFENER IAW DWG ARB 1261 REV  NC.  HEAT TREATED NEW STIFFENER IAW TPS 1003  REV A, ARB 78/80 HT 102308-2.  NEW STIFFENER REQUIRES ALODINE & PRIMED IAW SRM 51-21-01 VOL II.  PART MARKED IAW GMM 7-0-1001.  INSTALLED STIFFENER IAW SRM 51-31-01 & DWG ARB 1261 REV  NC.
